# SDR SWAA2024112149041

- Difficulty date: October 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SURFACE IS DELAMINATED.<[01] CABIN FLOOR PANEL 241AF IS TO BE INSTALLED ON CARD TTG8Q00VS4JJ;[02] REMOVED AND FABRICATED NEW CABIN FLOOR PANEL DUE TO DAMAGE IAW SRM 53-00-50-0I-1 FIG 4 TABLE 4; SRM 53-00-50-1A-1 PARA 2. A. NOTE: SRM 53-00-50-2R-0 PARA 1. A. NOTE; SRM 53-00-50-2R-0 AND BOEING DWG 146A5810-127 ID: 0127; SRM 53-00-50-2R-0 PARA. 4. A. (1) AND TABLE 204; SRM 53-00-50-2R-0 PARA 5. S; BOEING DWG 144A5810-127 ID: 0127 AND BAC5085 PARA 8.4.2.2 A. - G; BAC5085 PARA 8.4.2.2 H. AND SRM 53-00-50-2R-0 FIGURE 213; SRM 53-00-50-2R-0 PARA 5. S. AND BOEING DWG 144A5810-127. NEW CABIN FLOOR PANEL 241AF TO BE INSTALLED ON CARD TTG8Q00VS4JJ;[03] VERIFIED CORRECTIVE ACTION
